MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DM CONVERTER LINER E/DMC; HIP LINER DM

MEDACTA INTERNATIONAL SA LINER: MPACT DM CONVERTER LINER E/DMC; HIP LINER DM
Catalog Number 01.32.3844MC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-oct-2019: lot 132999c: (b)(4) items manufactured and released on 28-aug-2018.Expiration date: 2023-07-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Another device was involved in the event: liner: mpact dm 01.26.2246mhc double mobility hc liner 22.2/dmc lot.178325 (k092265).Batch review performed on 15-oct-2019: lot 178325: (b)(4) items manufactured and released on 21-mar-2018.Expiration date: 2023-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in for primary hip surgery and was implanted with competitor items.The date of the primary hip surgery is unknown.Subsequently, on (b)(6) 2019, the patient came in complaining of pain and the cause of the pain was unknown.Medacta products implanted.The surgery was completed successfully.Presently, on (b)(6) 2019 (1 month after the primary), the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.

Brand Name
LINER: MPACT DM CONVERTER LINER E/DMC
Common Device Name
HIP LINER DM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9195805
Report Number3005180920-2019-00870
Device Sequence Number19480289
Product Code LZO
UDI-Device Identifier07630030812200
UDI-Public07630030812200
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131458
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2023
Device Catalogue Number01.32.3844MC
Device Lot Number132999C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;